# SDR REXA2012111101512

- Difficulty date: October 26, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 18,270 hours, 15,760 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM CORRODED ON UPPER LBL 3 TO RBL 3.  CORROSION REMOVED IAW SRM 53-00-00.
